# SDR SWAA052120

- Difficulty date: July 19, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N795SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30606
- Aircraft time: 16,706 hours, 9,380 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 416A2200
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND R2 DOOR EVACUATION SLIDE OUT OF ADJUST.  ADJUSTED SLIDE ASSY PER MM.
